A Dual Algorithm for Convex-Concave Data Smoothing by Cubic C2-Splines.
Numerische Mathematik, Tome 57 (1990) no. 6-7, pp. 333-350
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
dual algorithm of program, convex-concave data smoothing, cubic spline, numerical tests
@article{NUMA_1990__57_6-7_133452,
author = {Jochen W. Schmidt and Isa Scholz},
title = {A {Dual} {Algorithm} for {Convex-Concave} {Data} {Smoothing} by {Cubic} {C2-Splines.}},
journal = {Numerische Mathematik},
pages = {333--350},
year = {1990},
volume = {57},
number = {6-7},
zbl = {0702.65017},
url = {http://geodesic.mathdoc.fr/item/NUMA_1990__57_6-7_133452/}
}
Jochen W. Schmidt; Isa Scholz. A Dual Algorithm for Convex-Concave Data Smoothing by Cubic C2-Splines.. Numerische Mathematik, Tome 57 (1990) no. 6-7, pp. 333-350. http://geodesic.mathdoc.fr/item/NUMA_1990__57_6-7_133452/